# SDR DALA2014062503757

- Difficulty date: June 4, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLEX JOINT LINK AT RT WING INBD FLAP.  CORROSION REMOVED IAW SRM 51-10-3, PAR 26 AND FLEX JUINT LINK WAS MEASURED, THE MAX DIAMETER OF HOLE IS 0.194" AND DIAMETER MEASURED 0.211"   THEREFORE IT IS OUT OF LIMITS IAW DWG NR 5935915 AND FLEX JUINT LINK WAS R & R FOR NEW LINK IAW AMM- 27-51-07, JOB COMPLETED.
